# SDR CALA2014061391261

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 70,959 hours, 25,954 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 ENG SN 727142, ON CLIMB OUT EGT PEAK TO 651, ECM T OFF SNAP SHOT SHOWS EGT PEAK 651, OAT 41.0C=106F AT LAS.  PERFORMED OVER TEMPERATURE VISUAL INSPECTION IAW AMM 72-00-00 PG 686 ITEM 16, NO DAMAGE NOTED.
